RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 289, Number 6, Pages 1366–1369 (Mi dan47641)  

PHYSICS

Theory of nonstationary injection currents in an ideal MDM-structure

V. N. Likhachev, A. A. Ovchinnikov

Institute of Chemical Physics of the USSR Academy of Sciences, Moscow

Full text: PDF file (420 kB)
UDC: 541.034
Received: 09.12.1985

Citation: V. N. Likhachev, A. A. Ovchinnikov, “Theory of nonstationary injection currents in an ideal MDM-structure”, Dokl. Akad. Nauk SSSR, 289:6 (1986), 1366–1369

Citation in format AMSBIB
\Bibitem{LikOvc86}
\by V.~N.~Likhachev, A.~A.~Ovchinnikov
\paper Theory of nonstationary injection currents in an ideal MDM-structure
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 289
\issue 6
\pages 1366--1369
\mathnet{http://mi.mathnet.ru/dan47641}


Linking options:
  • http://mi.mathnet.ru/eng/dan47641
  • http://mi.mathnet.ru/eng/dan/v289/i6/p1366

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:18
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020